# SDR FDEA201105031704

- Difficulty date: May 3, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 78,492 hours, 32,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0840
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT GOT EMERGENCY LIGHT BATTERY LOW  ALERT.  R & R EMERGENCY LIGHT BATTERY IAW MM 33-51-01-4.  OPS CHECKS NORMAL IAW MM 33-51-01-5.
